I am hoping you guys have some advice.
I have a UTI. I went to urgent care this morning and was given Macrobid. I started taking it this morning. But, wow! It is soooooo painful . . . .my whole lower body feels hyperactivated, and I feel like I always have to pee.
Is there anything I can do to help myself feel better until this Macrobid kicks in? I have taken Ibuprophen, but it hasn't helped.
Asked by Anonymous at 5:06 PM on Mar. 20, 2011 in Health
There is a product by AZO. http://www.azoproducts.com/products/azo_standard_max It works but it will turn your pee orange.
Answer by Charis76 at 5:16 PM on Mar. 20, 2011
Answer by twinsplus2more at 5:09 PM on Mar. 20, 2011
Answer by But_Mommie at 5:11 PM on Mar. 20, 2011
Answer by rkoloms at 6:04 PM on Mar. 20, 2011
Answer by twinsplus2more at 8:42 PM on Mar. 20, 2011
Answer by JulieJacobKyle at 1:46 AM on Mar. 21, 2011
Check out some of the top posts today in Groups: